# SDR 29GA2014092300001

- Difficulty date: September 17, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 31,820 hours, 35,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7252110
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE.  CLEANED DOOR SEAL AND LUBED DOOR MECHANISM.
